# SDR AWXA9900334

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545834
- Condition: Gouged
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONDITION:  C-CHECK DAMAGE   NR 5068128DISCREPANCY:  FWD CABIN FS 312 RBL 11  INTERCOSTAL TOP ANGLE IS GOUGED                                       *************SUPPLEMENTAL DATA**************CORRECTIVE ACTION:  REMOVED DAMAGED ANGLE PER SRM 51-40-2,  FABRICATED REPLACEMENT ANGLE AND SHIM OF 2024 T 3492 IAW 737SRM 51-30-01 QQA2003FR684482  -- TREATED AND PRIMED PER SRM 51-20-1 INSTALLED IAW SRM 51-20-1
